# SDR HEEA0012322

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting Assy
- Part number: 222035231105
- Condition: Defective
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TAIL ROTOR GUARD MOUNT HOLE.
